MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BENZODIAZEPINES PLUS; ENZYME IMMUNOASSAY, BENZODIAZEPINE

ROCHE DIAGNOSTICS BENZODIAZEPINES PLUS; ENZYME IMMUNOASSAY, BENZODIAZEPINE
Catalog Number 04490789190
Medical Device Problem Codes False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received a questionable result for one patient sample tested with benzodiazepines plus on a cobas 6000 c (501) module (serial number (b)(4)).The sample initially resulted in a benzodiazepines value of -287 mabs (negative) and this value was reported outside of the laboratory.The sample was automatically repeated by the analyzer, resulting in a value of 87 mabs (positive).The sample was repeated an additional time, resulting in a value of 88 mabs (positive).The positive value of 87 mabs was deemed correct by the customer and a corrected report was issued.The sample was repeated using the gc/ms benzodiazepines method, and the result was negative.
 
Additional Manufacturer Narrative
The field service engineer could not determine a cause.The instrument was checked including the fluidics.The rinse mechanism was adjusted.The mixers, vacuum pump, and gear pump were checked.The reagent volume dispense, probe alignments, water pressure, cell blank, and photometer were also checked.The last calibration performed on 06-jan-2023 was ok and there were no alarms.Quality controls were acceptable.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
BENZODIAZEPINES PLUS
Common Device Name
ENZYME IMMUNOASSAY, BENZODIAZEPINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16490800
Report Number1823260-2023-00687
Device Sequence Number6844403
Product Code JXM
UDI-Device Identifier04015630997718
UDI-Public04015630997718
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number04490789190
Device Lot Number57478601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale